Show simple item record

dc.contributor.authorTikuisis, Aaron
dc.date.accessioned2016-11-19T00:29:34Z
dc.date.available2016-11-19T00:29:34Z
dc.date.issued2016
dc.identifier.citationTikuisis , A 2016 , ' K-Theoretic Characterization of C*-Algebras with Approximately Inner Flip ' , International Mathematics Research Notices , vol. 2016 , no. 18 , pp. 5670-5694 . https://doi.org/10.1093/imrn/rnv334en
dc.identifier.issn1073-7928
dc.identifier.otherPURE: 58011312
dc.identifier.otherPURE UUID: b05864b0-6d17-460f-bfad-6e6ca1e1c536
dc.identifier.otherScopus: 84994444367
dc.identifier.urihttp://hdl.handle.net/2164/7725
dc.descriptionThe author is supported by an NSERC PDF.en
dc.format.extent25en
dc.language.isoeng
dc.relation.ispartofInternational Mathematics Research Noticesen
dc.rightsThis is a pre-copyedited, author-produced PDF of an article accepted for publication in International Mathematics Research Notices following peer review. The version of recordInt Math Res Notices (2016) 2016 (18): 5670-5694., is available online at: doi: 10.1093/imrn/rnv334en
dc.subjectNuclear C∗ -algebrasen
dc.subjectK-theoryen
dc.subjectapproximately inner flipen
dc.subjectstrongly self-absorbing C*-algebrasen
dc.subjectclassification of nuclear C*-algebrasen
dc.subjectQA Mathematicsen
dc.subject.lccQAen
dc.titleK-Theoretic Characterization of C*-Algebras with Approximately Inner Flipen
dc.typeJournal articleen
dc.contributor.institutionUniversity of Aberdeen, Mathematical Scienceen
dc.description.statusPeer revieweden
dc.description.versionPostprinten
dc.identifier.doihttps://doi.org/10.1093/imrn/rnv334
dc.date.embargoedUntil01-01-20


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record